# SDR 2006UALA00751

- Difficulty date: April 20, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR, EXTERNAL FUSELAGE TORQUE TUBE ACCESS PANEL CUTOUT, LOWER FWD CORNER RADIUS CRACKED.  INSTALLED EXTERNAL SKIN DOUBLER-TRIPLER PER SRM 53-60-01 REPAIR 8.
